PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 128 | 3 | 199-218
Tytuł artykułu

Functions with derivatives in spaces of Morrey type and elliptic equations in unbounded domains

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a sort of "local" Morrey spaces and show an existence and uniqueness theorem for the Dirichlet problem in unbounded domains for linear second order elliptic partial differential equations with principal coefficients "close" to functions having derivatives in such spaces.
Słowa kluczowe
Twórcy
autor
  • Dipartimento di Ingegneria dell'Informazione e Matematica Applicata, Facoltà di Scienze Matematiche, Fisiche e Naturali, Università di Salerno, 84081 Baronissi (SA), Italy , canale@ponza.dia.unisa.it
  • Dipartimento di Ingegneria dell'Informazione e Matematica Applicata Facoltà di Scienze Matematiche, Fisiche e Naturali, Università di Salerno, 84081 Baronissi (SA), Italy , digironi@bridge.diima.unisa.it
  • Dipartimento di Ingegneria dell'Informazione e Matematica Applicata Facoltà di Scienze Matematiche, Fisiche e Naturali, Università di Salerno, 84081 Baronissi (SA), Italy , vitolo@tiros.diima.unisa.it
Bibliografia
  • [AD] R. A. Adams, Sobolev Spaces, Academic Press, 1971, 239-258.
  • [CLM₁] A. Canale, M. Longobardi and G. Manzo, Second order elliptic equations with discontinuous coefficients in unbounded domains, Rend. Accad. Naz. Sci. XL Mem. Mat. 18 (1994), 41-56.
  • [CLM₂] A. Canale, M. Longobardi and G. Manzo, Existence and uniqueness results for second order elliptic equations in unbounded domains, ibid., 171-187.
  • [CF] F. Chiarenza and M. Franciosi, A generalization of a theorem by C. Miranda, Ann. Mat. Pura Appl. (4) 161 (1992), 285-297.
  • [CFR] F. Chiarenza and M. Frasca, A remark on a paper by C. Fefferman, Proc. Amer. Math. Soc. 108 (1990), 407-409.
  • [C₁] M. Chicco, Principio di massimo per le soluzioni di equazioni ellittiche del secondo ordine di tipo Cordes, Ann. Mat. Pura Appl. (4) 100 (1974), 239-258.
  • [C₂] M. Chicco, Osservazioni sulla risolvibilità del problema di Dirichlet per una classe di equazioni ellittiche a coefficienti discontinui, Rend. Sem. Mat. Univ. Padova 66 (1982), 137-141.
  • [GTT] A. V. Glushak, M. Transirico and M. Troisi, Teoremi di immersione ed equazioni ellittiche in aperti non limitati, Rend. Mat. (7) 9 (1989), 113-130.
  • [KJF] A. Kufner, O. John and S. Fučik, Function Spaces, Noordhoff, Leyden, 1977.
  • [M] C. Miranda, Sulle equazioni ellittiche di tipo non variazionale a coefficienti discontinui, Ann. Mat. Pura Appl. (4) 63 (1963), 353-386.
  • [TT₁] M. Transirico and M. Troisi, Equazioni ellittiche del secondo ordine di tipo non variazionale in aperti non limitati, ibid. 152 (1988), 209-226.
  • [TT₂] M. Transirico and M. Troisi, Su una classe di equazioni ellittiche del secondo ordine in aperti non limitati, Rend. Mat. (7) 8 (1988), 1-17 .
  • [TT₃] M. Transirico and M. Troisi, Equazioni ellittiche del secondo ordine tipo Cordes in aperti non limitati di $ℝ^n$, Boll. Un. Mat. Ital. B (7) 3 (1989), 169-184.
  • [TTV] M. Transirico, M. Troisi and A. Vitolo, Spaces of Morrey type and elliptic equations in divergence form on unbounded domains, ibid. 9 (1995), 153-174.
  • [V] A. Vitolo, Functions with derivatives in spaces of Morrey type, Rend. Acad. Naz. Sci. XL Mem. Mat. 21 (1997), to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv128i3p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.